Does cymbalta (duloxetine) cause weight gain?

Weightgain. Weight gain is listed as one of the side effects of Cymbalta (duloxetine). Consult with your physician to address weight gain and if it is related directly to your medications.

Related Questions

Does cymbalta (duloxetine) 6o mg cause weight gain? I have been taking it ten years, but have also gone through menopause. Would a lower dose help me to lose?

Probably too risky. B"sd weight gain is a complex thing: with cymbalta (duloxetine) "patients had a small weight loss early in treatment, returned to baseline weight in succeeding weeks, and had a mean weight increase of 2.1 kg .. after 52 weeks of treatment." Cymbalta 60 mg is effective for major depressive disorder - lowering or stopping would invite severe relapse. Entrust yourself to an accomplished psychiatrist. Read more...

Does cymbalta (duloxetine) combined with plaquenil cause weight gain?

Cymbals . Cymbalta (duloxetine) causes weight gain in a very small number of patients. This would not change if combined with plaquenil. Read more...
No. Cymbalta (duloxetine) can cause loss of appetite and weight loss. I have seen less weight gain on Cymbalta (duloxetine) vs. The other ssri plaquenil also causes a little of weight loss. Read more...
It should not. cause weight gain with plaquenyl. People with arthritis gain weight from reduced activity! Read more...

After stopping Cymbalta (duloxetine) 60mg my dr gave me 25mg zoloft for anxiety/ocd. Says it will not cause weight gain at this dosage. I gained on cymbalta (duloxetine).? tx

Medication effects. Thank you for informing about Anxiety and Depression which can affect your weight. Side effect of Zoloft (sertraline) may be weight gain. Discuss with Psychiatrist: •Intensity of Symptoms of Anxiety/OCD •Need for Zoloft (sertraline) •Benefits and side effects of Zoloft (sertraline) •Therapy for stresses of relationships, separations, work, and OCD •Balanced DietExercise •Breathing Relaxation •Visual Imagery •YogaTai Chi. Read more...
Weight Gain. I hope this works for you. Time will tell. I find my patients seem to eventually gain weight on these medications regardless of the dose. Wellbutrin (bupropion) is the only antidepressant that seems not to contribute to weight gain. However, this medication might be appropriate for you. I hope you will not be offended by my suggestion: Perhaps this could be a good time to increase your activity level. Read more...